# SDR VNAA20240531011

- Difficulty date: April 25, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH333902
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED (8 EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARMENT.   MACHINED (8 EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WERE REPLACED PER CRJ900 SRM 51-42-20-001-001-A01 AND SRM  51-42-22-001-001-A01
